It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-12-2004, 05:59 AM   #1
Inactive
(female)
 
Join Date: Mar 2004
Posts: 1,537
Dark Stranger HB UserDark Stranger HB UserDark Stranger HB UserDark Stranger HB User
Birth control causing me pain and sickness...please help!

I've been on birth control for two weeks, and for about the past week, I've been waking up nautious. I read in the directions included with the pills that taking my daily pill before going to bed can help with the nausea that most women experience during their first month, but the nausea simply seems to hold off until the morning. It's not an intense feeling of sickness, but it's still there.

Now, though, a week later, the nausea has worsened. My first thought was possibly morning sickness, because I had a couple of physical encounters about 5 weeks ago, but then I also remembered that I went to Family Planning and took a pregnancy test that yielded a negative (well I took it during my period O.o and YES it was my period and not implantation bleeding - I'm 100% sure).

Also, I've noticed that I'm experiencing bad stomach pains. These just started yesterday. It's not a nautious feeling, but just like I have a bad stomach ache. And this pain combined with nausea is keeping me from eating as much as I used to. I feel hunger pains through the nausea and it drives me crazy because I'm hungry, but I get sick at the sight of food too.

I seemed to be eating more after a couple days of using the pill, which scared me thinking I was pregnant, but I was not having any weird food cravings (well, I always crave sweets - what woman doesn't?). And in the handout given to me with the pills, it said some women gain weight while on the pill, which I'm assuming is from an increase in appetite. Okay, I dig that.

........

I haven't thrown up yet, although the past 2 nights I have come close. When I'm going to throw up I of course feel sick to my stomach and then I start shaking uncontrollably. I've done that these past nights, but I calmed down and kept my stomach contents inside.

..........

According to the directions given to me, if I experience abdominal pain, I'm to contact my clinician, but the Family Planning clinic is only open three days a week and not on weekends. I tried the hospital, but they all told me they can't diagnose anything over the phone. Note that my mom doesn't know I'm using birth control, so I can't really give her any specifics.

Which brings me to my first question: If I was to go to a physician and be evaluated, and I told them I am on birth control, would they tell my mom?

..........

But anyway, my main problems are stomach pain and morning nausea. Has anyone elsse experienced this? Is it normal?

I don't know what to do about this. Should I stick to my schedule and take today's pill, or should I stop taking them and then contact Family Planning tomorrow?

I really don't know how to handle this - I don't think I even really need birth control because I'm not sexually active, but it was more or less to give me peace of mind if my boyfriend and I did get a little physical (oral sex, etc.). I'm just paranoid is all and I wanted to be protected.

...........

Any advice or help on this matter would be greatly appreciated.

........

Dark Stranger - hungry and nautious

 
Sponsors Lightbulb
   
Old 09-12-2004, 06:18 AM   #2
Senior Veteran
(female)
 
Join Date: Dec 2003
Location: nj
Posts: 640
jill30 HB User
Re: Birth control causing me pain and sickness...please help!

What pill are you on?

 
Old 09-12-2004, 08:45 AM   #3
Senior Veteran
 
Join Date: Aug 2004
Location: Gloucestershire, England
Posts: 1,498
sammieP HB User
Re: Birth control causing me pain and sickness...please help!

To put your mind at rest - the doctor can not tell your mum your on birth control due to the confidentiality policy they have. As for the sickness on the pill my friend had the same problem when put onto the pill and was changed quite a few times before the found the one that suited her body (she is now on the progesterone only pill), you may find that the pill they have given you does not suit your body and they may decide to put you onto something else. Good luck to you, i hope you feel better soon.

 
Old 09-12-2004, 08:47 AM   #4
Inactive
(female)
 
Join Date: Jul 2004
Posts: 1,062
bordrgrl HB User
Re: Birth control causing me pain and sickness...please help!

I'm very prone to nausea on the pill. Taking it before bed doesn't help me, taking it with food doesn't help me. My body just doesn't like the hormones! I'm on it for medical reasons though so I've had to just suffer through it, and I finally found a pill that doesn't make me sick.
If you are over 18 I know for sure the doctor can't tell your parents. I'm not sure about under 18. You can always call ahead and ask what rules they follow. If its at all possible though I think you should tell your mom you are on it. My mom did not want me to be on it. I was really tempted to not tell her. Maybe I'm a little paranoid but I started thinking ok, what if I get in an accident and the hospital needs to know what medication I'm on.... I just think its a good thing for someone close to you to be aware of.
Not sure whether you should keep taking them. If you decide to stop be aware that you'll most likely get your period a couple days later.
Hope you feel better soon!

 
Old 09-12-2004, 10:15 AM   #5
Inactive
(female)
 
Join Date: Jul 2004
Posts: 1,062
bordrgrl HB User
Re: Birth control causing me pain and sickness...please help!

No. Especially since you've only been on it 2 weeks I'd think you'd have a good chance of getting your next period 28 days (more or less) after that. There's a small chance your periods could be irregular for a month or two.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Birth control pills causing fatigue and pain? Madeofglass Birth Control 4 03-11-2010 12:32 PM
Birth control causing my migraines? dizzygrl85 Birth Control 3 09-22-2009 09:19 AM
PLEASE HELP-Dr. just called said birth cntrol might be causing issues-MORE TESTS ORD. danilynn72 Thyroid Disorders 11 11-13-2007 08:21 AM
please help me pick a birth control. yvette84 Birth Control 7 09-01-2007 12:42 AM
please HELP with birth control Has Questions Birth Control 7 08-09-2005 10:08 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (34), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), tUrRrRa (2), sue19 (2), frankieswife (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 02:52 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!